# SDR 96UAL900284

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Fwd Entry Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR 1L CAME UNLOCKED ON LANDING.  *S/D*  ACTUALLY, THE DOOR HANDLE MOVED TOWARD OPEN AFTER  THE AIRPLANE LANDED.  MAINTENANCE ADJUSTED THE UPPER LATCH TORQUE TUBE CONTROL ROD PER MM 52-10-04.  SUBSEQUENT DOOR PERFORMANCE NORMAL.
